I have been taking Cymbalta 60mg and I have noticed its benefits wearing off both physically and mentally. It used to be that when I missed a dose, I would feel “fuzzy,” almost like lightheadedness but without the headache, more like a rush of blood that makes me feel that way. Now even when I take the proper dosage, I feel this way. Is there a better term for this symptom than “fuzzy?” In more detail, I will have this kind of rushing heaviness for only a second; it goes through my whole body, mostly my head down through my torso. I will have times when I experience microscopic blackouts, where I will very briefly not remember what happened merely a couple of minutes ago. Thank you for cooperating with this very vague description.

  • @[email protected]
    link
    fedilink
    English
    64 months ago

    I don’t know how to describe it, but I always called them brain shocks. I don’t know if it’s what you’re experiencing, but in my experience, they’re caused by SSRI/NI/etc. withdrawal. I actually had a really bad experience with Cymbalta in which I was getting them even before it was time for the next dose, and then all the time, among other issues. Everyone’s body reacts to things differently, but for me Cymbalta was a nightmare.

  • @d3kay
    link
    English
    4
    edit-2
    3 months ago

    Definitely what other commenters are saying. I felt the exact same withdrawal symptoms and yes you’ll find they’re most commonly described as “brain zaps”.

    When weaning off it really helps doing it in a controlled manner by gradually reducing the dose (ofc do it with professional guidance). Even so, I felt them at each step down but the body/brain got used to it after 3-4 days. It can get scary or annoying but it eventually dies off.

  • @jeffw
    link
    English
    33 months ago

    I’ve been on the same med, same dose and 100% know the weird feeling you get from a missed dose. But completely forgetting what you did minutes ago? That’s not a normal effect with an SNRI. It’s also pretty unlikely that you’d develop a side effect after being on the medication. If anything, it usually goes the other way, where side effects fade away after being on a med for a while.

    It’s possible that you’re getting some physical effect that’s unrelated to your Cymbalta, but maybe the physical effect reminds you of the feeling you get when you miss a pill.